- The Rees Algebra of a Two-Borel Ideal is Koszul (with C. Francisco, J. Mermin, and J. Schweig), to appear in Proc. Amer. Math. Soc. arXiv:1706.07462
- Semialgebraic Splines (with F. Sottile and L. Sun), Comput. Aided Geom. Design 55 (2017), 26-47. arXiv:1604.05947
- Dimension of Mixed Splines on Polytopal Cells, to appear in Math. Comp. arXiv:1411.2176
- Generalized Splines and Graphic Arrangements, J. Algebraic Combin. (2016), 1-19. arXiv:1606.03091
- Associated Primes of Spline Complexes, J. Symb. Comput. (2016), 10.1016/j.jsc.2016.01.004. arXiv:1410.6894
- Lattice-Supported Splines on Polytopal Complexes, Adv. in Appl.
Math. 55 (2014) 1-21. arXiv:1312.3294
- Shellability and Freeness of Continuous Splines, J. Pure Appl. Algebra 216,no. 11, 2519-2523 (2012).
- Asymptotic Connectivity of Hyperbolic Planar Graphs (with Patrick Bahls), Discrete Math. 310 no. 24, 3462-3472 (2010).
- On the Order of a Group Containing Nontrivial Gassmann Equivalent Subgroups, Rose-Hulman Undergraduate Mathematics Journal, 10 no. 1 (2009). pdf
- Free and Non-free Multiplicities on the A3 Arrangement (with C. Francisco, J. Mermin, and J. Schweig) arXiv:1609.003377
- Inequalities for free multi-braid arrangements arXiv:1705.02409
- Free Multiplicities on the Moduli of X3 (with M. Wakefield) arXiv:1707.03961